# SDR UALA2010022200642

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 40,842 hours, 11,350 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W4271818ETC
- Condition: Damaged
- Location: Otbd Of Conn D47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUELING CONTROL C/B C1041 P34 L3, POPPED WILL NOT RESET WITH FUELING PANEL DOOR OPEN, WITH K179 REMOVED C/B STAYS IN.  ISOLATED FUEL PANEL, M586 CARD, K356,C/B C94 OPEN, NO HELP.  FOUND WIRE W427-18-18 WORN THRU SHIELD, WIRES W472-014-20 AND 019-20 WITH SHIELD DAMAGED 8 INCH OTBD OF CONNECTOR D4744J.  ACP SPLICE REPAIR AND WRAPPED PER SWPM.  ADJ CLAMPS FOR CLEARANCE.  REF SSM.  TESTED GOOD.
